International Journal of Contemporary Mathematical Sciences

Vol. 10, 2015, no. 3, 143-157

Aboubakr Bayoumi, Nashat Faried, Rabab Mostafa
      Regularity properties of p-distance transformations in image analysis
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 3, 143-157
      http://dx.doi.org/10.12988/ijcms.2015.5212

Copyright © 2015 Aboubakr Bayoumi, Nashat Faried and Rabab Mostafa. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.